# SDR DALA2023041002750

- Difficulty date: April 6, 2023
- Submitted: April 10, 2023
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 88,639 hours, 40,858 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3247 - ATB - DUE TO LEFT WING FUEL PUMPS INOPERATIVE, WITH NO FAULT INDICATIONS CAUSING FUEL IMBALANCE. CORRECTIVE ACTION: FOUND RIGHT FORWARD INNER TRANSFER VALVE (29QM) ACTUATOR (10QP) FAULTING. REPLACED RIGHT INTERCELL TRANSFER VALVE (10QT) NO FURTHER FAULTS. OK FOR SERVICE. (4070399)
